Alert archive / Kentucky / River Flood Warnings in 2015

River Flood Warning 42, NWS Louisville, KY

April 3, 2015Edmonson County, Kentucky

NWS Louisville, KY issued this river flood warning at Apr 3, 2015, 9:31 AM CDT for Edmonson County, Kentucky. It took effect at Apr 5, 2015, 3:00 AM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2015, 9:31 AM CDT (14:31 UTC)
In effect from
Apr 5, 2015, 3:00 AM CDT
Expired
Apr 6, 2015, 3:00 PM CDT
In force
36 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Edmonson County, KY

The radar

The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Apr 3, 5:54 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Apr 3, 5:54 AM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
654 AM EDT Fri Apr 3 2015

...Updated Aviation Discussion...

...Mesoscale Forecast Update...
Issued at 525 AM EDT Fri Apr 3 2015

There have been many reports of flooding and flash flooding across
parts of south-central Indiana and north-central Kentucky, with a
number of rescues of motorists stranded in high water in Louisville
metro. Radar dual pol precip estimates shows a definitive corridor
of very heavy rain amounts from Dubois County east-southeast across
central Harrison County, through Jefferson County and southern
Shelby County, and into Woodford County. In this axis, radar
estimates 4 to 7 inches of rain in many areas as a storm system
total since Thursday afternoon. Much of this has occurred since late
Thursday evening.

Latest radar trends suggests the heaviest rain is now beginning to
sag slowly south from the hardest hit areas...but moderate rain will
continue for the next 2 to 3 hours in the warned areas north of the
primary convective axis. This will result in flood waters beginning
to slowly recede this morning, but not until flooding and many
areas of high water continue over the next 1 to 2 hours.

A line of thunderstorms oriented northeast-to-southwest that is now
entering central Kentucky from the west will continue to produce
high rainfall rates, supported by strong low-level moisture
transport and moisture convergence. However, given the line's
eastward movement, the rain will not train as much as it did earlier
overnight in the flash flood warned areas. So, local flooding and
significant ponding may occur with this line, but widespread flash
flooding is less likely to occur.

.SHORT TERM (Now through Saturday)...
Issued at 340 AM EDT Fri Apr 3 2015

...Significant Flash Flood Threat Ongoing then Potential for Severe
Storms This Afternoon...

Main challenges this package are QPF especially in the north and
severe potential, mainly in the south. Training storms continue
along the I-64 corridor and flash flooding is ongoing in quite a few
locations. Based on current storm motion and lack of a cold pool,
expect the heavy rain threat to continue well into the morning with
only a minimal southward shift as convection continues to stream in
from southern Illinois. Of all the models the GEM seemed to have the
best handle on QPF, progging a band of 5 inch totals roughly along
I-64. Given the convective nature of these storms a few spots could
even pick up significantly more. Flash Flood Watch will be left
intact and we expect to see more warnings as we zero in on the
immediate threat areas.

An upper wave over SE Missouri will swing through this morning,
dropping some more rain over south-central KY before we get a brief
lull in the precip. Other disturbances farther upstream will
interact with the front, which finally drops in late in the day. By
this time, the upper jet dynamics will be more favorable for
supercells anywhere that can destabilize. SPC has an enhanced risk
over most of Kentucky, but expect that to be limited by where there
is enough of a break in precip to destabilize. Best shot seems to be
over south-central Kentucky, where wind, hail, and even an isolated
tornado are possible.

Will dry out from NW-SE in the evening as the cold front pushes
through. Could see quite a NW wind surge behind the front, with GFS
MOS showing 30 kt sustained winds in SDF and LEX. Not completely
sold on those wind speeds but a brief period of 20-25 mph with 35
mph gusts seems a good bet early in the evening. Given the marginal
and brief nature of this wind surge, will not go with a wind
advisory at this time.

Strong cold advection will bring temps several degrees below normal
Fri night/Sat, but clear skies and dry wx as high pressure builds
from the NW.

.LONG TERM (Saturday Night through Thursday)...
Issued at 245 AM EDT Fri Apr 3 2015

Will keep this section short and sweet given ongoing flood threat
and severe threat today.  Sunday is turning out to be a pleasant
day, as high pressure slides to the east of the Ohio Valley.  This
will allow slight southwesterly flow to commence, helping bump
temperatures into the mid and upper 60s.

Southerly surface flow will increase Monday through much of next
week.  At the same time, the mid/upper-level flow will turn more
southwesterly, allowing for quick-hitting PV anomalies to interact
with the available Gulf moisture.  Really tough to pin down the best
times for convection, thus will continue with high-end chance to
low-end likelies through much of next week.  Highs will generally be
in the 70s with overnight lows in the 50s and lower 60s.

&&

.AVIATION (12Z TAF Update)...
Issued at 645 AM EDT Fri Apr 3 2015

Line of strong convection has dropped well south of SDF and LEX, and
is almost on the doorstep of BWG. Still seeing steady MVFR to
occasionally IFR rain with embedded thunder at SDF and LEX, and will
initialize with that. Will keep prevailing conditions at or above
fuel-alternate thresholds for most of the morning.

This wave of precip should exit SDF and LEX mid to late morning,
with at least a brief break before the next wave arrives. However,
that next impulse is moving so quickly across Missouri that it may
almost close the gap. Therefore, will maintain VCTS in between, and
try to hit afternoon storms a bit harder. Will keep cig/vis above
fuel-alternate, but can't rule out brief IFR conditions in the
heaviest of showers/storms.

In the afternoon SW wind gusts will pick up to 20 kt or more just
ahead of the front. Late afternoon fropa in the 21-23Z ballpark,
with an impressive NW surge behind it. Will go for a few hrs of
sustained winds at 20+ kt with gusts of 30 kt or more. Post-frontal
ceilings should drop into fuel-alternate. Wind surge will be
short-lived, with speeds diminishing to around 10 kt and ceilings
lifting to VFR by midnight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through this evening FOR KYZ023>043-045>049-
     053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through this evening FOR INZ076>079-083-084-
     089>092.

&&

Mesoscale......TWF
Short Term.....RAS
Long Term......KJD
Aviation.......RAS
Hazardous weather outlook, Apr 3, 3:37 AM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
437 AM EDT FRI APR 3 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
437 AM EDT FRI APR 3 2015 /337 AM CDT FRI APR 3 2015/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL CONTINUE THIS MORNING...MAINLY ACROSS NORTH-
CENTRAL KENTUCKY. THESE STORMS WILL PRODUCE FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL...WHICH COULD RESULT IN LIFE THREATENING FLASH
FLOODING.

ANOTHER ROUND OF THUNDERSTORMS THIS AFTERNOON COULD BECOME STRONG
TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND POSSIBLY BRIEF
ISOLATED TORNADOES. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL
BE IN SOUTH CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER
COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS
WILL BE TUESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND
FLOODING THROUGH FRIDAY EVENING.

RAS/KD

In the hours before

Local storm report, Apr 3, 5:51 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     FLOOD            4 SSW LEXINGTON         37.99N 84.49W
04/03/2015                   FAYETTE            KY   BROADCAST MEDIA

            HIGH WATER REPORTED AT TATES CREEK NEAR
            GAINSWAY DRIVE

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 3, 6:31 AM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
631 AM CDT FRI APR 3 2015

KYZ064-074-076-077-031200-
ADAIR KY-BARREN KY-GREEN KY-METCALFE KY-
631 AM CDT FRI APR 3 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...

AT 630 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GLASGOW...AND MOVING EAST AT 60 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  GLASGOW...
  EDMONTON...
  ECHO AND SLICK ROCK...
  CLARKS CORNER AND NEW LIBERTY...
  CORK AND BEECHVILLE...
  WEED AND KELTNER...

THIS STORM WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3694 8613 3710 8604 3723 8541 3722 8539
      3693 8536 3694 8545 3693 8546
TIME...MOT...LOC 1131Z 263DEG 52KT 3701 8595

SCHOETTMER
Local storm report, Apr 3, 6:52 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
752 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLOOD            4 SW LEXINGTON          38.00N 84.51W
04/03/2015                   FAYETTE            KY   PUBLIC

            WATER FLOODING A HOUSE

&&

BJS
Local storm report, Apr 3, 7:37 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
837 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            LAWRENCEBURG            38.03N 84.89W
04/03/2015                   ANDERSON           KY   PUBLIC

            LARGE AREAS OF STANDING WATER THROUGHOUT THE
            CITY.

&&

BJS
Local storm report, Apr 3, 8:16 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      LAWRENCEBURG            38.03N 84.89W
04/03/2015                   ANDERSON           KY   EMERGENCY MNGR

            SEVERAL ROADS CLOSED AND SEVERAL WATER
            RESCUES

&&

SH
Local storm report, Apr 3, 9:19 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1019 AM EDT FRI APR 3 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      1 N ELK CREEK           38.11N 85.37W
04/03/2015                   SPENCER            KY   911 CALL CENTER

            WATER RESCUES THIS MORNING

&&

BJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:00 PM CDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio30 min
Apr 2, 7:27 PM CDTSevere Thunderstorm WarningLMKEdmonson, Grayson23 min
Apr 2, 9:47 PM CDTSpecial Weather StatementLMKJefferson28 min
Apr 2, 10:33 PM CDTAreal Flood AdvisoryLMKTrimble2 hr
Apr 2, 11:33 PM CDTAreal Flood AdvisoryLMKHenry, Jefferson, Meade, Oldham, Trimble2 hr
Apr 3, 12:16 AM CDTAreal Flood AdvisoryLMKBullitt, Franklin, Harrison, Henry, Jefferson, Oldham and 3 more2 hr
Apr 3, 1:01 AM CDTAreal Flood AdvisoryLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 6 more2 hr
Apr 3, 1:16 AM CDTFlash Flood WarningLMKJefferson3 hr
Apr 3, 1:41 AM CDTFlash Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford3 hr
Apr 3, 2:23 AM CDTAreal Flood AdvisoryLMKAnderson, Clark, Fayette, Garrard, Jessamine, Madison and 4 more3 hr
Apr 3, 2:56 AM CDTFlash Flood WarningLMKBullitt, Jefferson, Meade3 hr
Apr 3, 3:37 AM CDTFlash Flood WarningLMKAnderson, Bullitt, Fayette, Jessamine, Mercer, Nelson and 2 more3 hr
Apr 3, 4:10 AM CDTFlash Flood WarningLMKBullitt, Jefferson3 hr
Apr 3, 4:43 AM CDTAreal Flood WarningLMKAnderson, Franklin, Shelby, Spencer, Woodford7 hr
Apr 3, 5:12 AM CDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 5 more3 hr
Apr 3, 5:28 AM CDTSpecial Weather StatementLMKHart27 min
Apr 3, 5:57 AM CDTAreal Flood WarningLMKMeade78 min
Apr 3, 6:31 AM CDTSpecial Weather StatementLMKBarren, Metcalfe29 min
Apr 3, 6:57 AM CDTAreal Flood WarningLMKBullitt, Jefferson6 hr
Apr 3, 7:13 AM CDTAreal Flood WarningLMKMeade6 hr
Apr 3, 8:13 AM CDTAreal Flood WarningLMKAnderson, Bullitt, Clark, Fayette, Jessamine, Madison and 3 more6 hr
Apr 3, 8:23 AM CDTRiver Flood WarningLMKBourbon52 hr
Apr 3, 8:34 AM CDTRiver Flood WarningLMKGarrard, Jessamine, Mercer39 hr
Apr 3, 8:34 AM CDTRiver Flood WarningLMKAnderson, Franklin, Woodford4 days
Apr 3, 8:34 AM CDTRiver Flood WarningLMKCarroll, Henry, Owen5 days
Apr 3, 8:34 AM CDTRiver Flood WarningLMKHardin, Nelson4 days
Apr 3, 8:34 AM CDTRiver Flood WarningLMKBullitt29 hr
Apr 3, 9:18 AM CDTRiver Flood WarningLMKNicholas, Robertson4 days
Apr 3, 9:31 AM CDTRiver Flood WarningLMKOhio47 hr
Apr 3, 9:31 AM CDTRiver Flood WarningLMKButler, Warren5 days
Apr 3, 9:31 AM CDTRiver Flood WarningLMKButler, Muhlenberg, Ohio8 days
Apr 3, 9:43 AM CDTRiver Flood WarningLMKHarrison52 hr
Apr 3, 10:20 AM CDTRiver Flood AdvisoryLMKJefferson, Oldham51 hr
Apr 3, 10:20 AM CDTRiver Flood AdvisoryLMKJefferson, Meade51 hr
Apr 3, 10:20 AM CDTRiver Flood AdvisoryLMKBreckinridge, Hancock51 hr
Apr 3, 10:23 AM CDTRiver Flood WarningLMKHancock18 days
Apr 3, 10:36 AM CDTAreal Flood AdvisoryLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Hancock and 6 more114 min
Apr 3, 12:04 PM CDTAreal Flood WarningLMKMeade6 hr
Apr 3, 12:07 PM CDTAreal Flood WarningLMKAnderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 14 more6 hr
Apr 3, 1:14 PM CDTSpecial Weather StatementLMKHancock31 min
Apr 3, 1:32 PM CDTSpecial Weather StatementLMKSimpson28 min
Apr 3, 1:40 PM CDTSpecial Weather StatementLMKLogan, Warren30 min
Apr 3, 1:47 PM CDTSpecial Weather StatementLMKJefferson, Meade, Oldham28 min
Apr 3, 1:51 PM CDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Apr 3, 2:08 PM CDTSpecial Weather StatementLMKBarren, Edmonson, Hart, Warren32 min
Apr 3, 2:39 PM CDTFlash Flood WarningLMKAnderson, Franklin, Mercer, Shelby, Spencer, Woodford3 hr
Apr 3, 2:39 PM CDTSpecial Weather StatementLMKGreen, Taylor31 min
Apr 3, 2:58 PM CDTSpecial Weather StatementLMKAnderson, Fayette, Woodford32 min
Apr 3, 3:00 PM CDTFlash Flood WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Madison and 3 more3 hr
Apr 3, 3:09 PM CDTSpecial Weather StatementLMKLincoln, Taylor46 min
Apr 3, 3:41 PM CDTFlash Flood WarningLMKBreckinridge, Bullitt, Grayson, Hardin, Larue, Meade3 hr
Apr 3, 3:45 PM CDTSpecial Weather StatementLMKBullitt20 min
Apr 3, 4:12 PM CDTSpecial Weather StatementLMKClark8 min
Apr 3, 5:05 PM CDTSpecial Weather StatementLMKHarrison, Scott30 min
Apr 3, 5:29 PM CDTSpecial Weather StatementLMKClinton31 min
Apr 3, 5:33 PM CDTAreal Flood WarningLMKBreckinridge, Hancock, Meade12 hr
Apr 3, 5:34 PM CDTSpecial Weather StatementLMKJessamine31 min
Apr 3, 5:44 PM CDTAreal Flood WarningLMKAnderson, Bullitt, Franklin, Henry, Jefferson, Mercer and 6 more12 hr
Apr 3, 5:57 PM CDTAreal Flood WarningLMKBourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 4 more12 hr
Apr 3, 12:42 AM CDTFlash Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry3 hr
Apr 3, 3:51 AM CDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington3 hr
Apr 3, 6:43 AM CDTAreal Flood WarningLMKCrawford, Dubois, Harrison, Orange, Perry, Washington6 hr
Apr 3, 9:06 AM CDTRiver Flood WarningLMKJefferson, Scott24 hr
Apr 3, 9:48 AM CDTRiver Flood WarningLMKHarrison, Washington22 hr

Nearby

River Flood Warnings in Kentucky, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.